# SDR MALA010444

- Difficulty date: May 6, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N532XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2366
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE ON FLIGHT 3528, IN DTW, YELLOW SYSTEM HI TEMP LIGHT CAME ON DURING CRUISE.  QRH MAINTENANCE REMOVED AND REPLACED ENG DRIVEN PUMP, L/P FILTER, AC PUMP, AND YELLOW SYSTEM TEMP SENSOR.  SEE MM 409 CARD NR 133380 FOR DETAILS.  ALL CHECKS GOOD AT THIS TIME.
